# SDR AMTA200600518

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE LONG SUPPORT UPPER SURFACE HAS CORROSION AND PITTING NUMEROUS SPOTS ENTIRE LENGTH.  REMOVED CORROSION IAW CPM MAT THICK .165 MATERIAL LOSS .010 WITHIN LIMITS IAW SRM.  (K)
